Torsade de pointes and prolonged QT interval from surreptitious use of sotalol: Use of drug levels in diagnosis

Mark S. Link, Caroline B. Foote, Stephen B. Sloan, Munther K. Homoud, Paul J. Wang, N. A.Mark Estes

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

Torsade de pointes is a well-established toxic effect of sotalol hydrochloride. In a patient presenting with torsade de pointes and a long QTc interval of unknown cause, a serum sotalol level was used to secure an otherwise difficult diagnosis.

Original languageEnglish (US)
Pages (from-to)556-557
Number of pages2
JournalCHEST
Volume112
Issue number2
DOIs
StatePublished - Jan 1 1997

Keywords

  • Prolonged QT interval
  • Sotalol
  • Torsade de pointes

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine
  • Critical Care and Intensive Care Medicine
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Torsade de pointes and prolonged QT interval from surreptitious use of sotalol: Use of drug levels in diagnosis'. Together they form a unique fingerprint.

Cite this